# SDR J7SA20160923001

- Difficulty date: September 23, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N339FX
- Make and model: Cndair CL6002B16
- Aircraft serial: 5719
- System (JASC): 7897 · Engine Exhaust System Wiring
- Part: Connector
- Condition: Dirty
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO LT THRUST REVERSER UNLOCK INDICATION LIGHT COMING ON DURING CRUISE.  CREW DECLARED AN EMERGENCY.  LANDED WITHOUT INCIDENT.  INSPECTED THE THRUST REVERSER AND ALL MECHANISMS FOR DAMAGE, NONE NOTED. CLEANED AND REINSTALLED ALL CONNECTORS. OPS AND FUNCTIONAL CHECKED GOOD.
